# SDR DALA2022120107700

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R3 DOOR LOWER SILL AREA, FROM STA. 1340 TO 1360 AND RBL 63 AT AFT CARGO COMPARTMENT.  THE DOOR SILL WAS REPLACED PER SRM.
